# SDR UIEA2021010900022

- Difficulty date: January 7, 2021
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 89,472 hours, 25,395 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 2790583108
- Part serial: 1413A
- Condition: Stuck
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT ENGINE A/I VALVE INTERMITTENTLY STICKS WHEN OPERATING.  REMOVED AND REPLACED RT ENGINE COWL ANTI ICE VALVE, IAW AMM 30-21-03.  PERFORMED OPERATIONS TEST AND LEAK CHECK, FOUND GOOD.
